Skip to Content

Paxil - sweating is bad does it ever stop or could I take somthing else?

Responses (2)

LaurieShay 17 Apr 2011

Hey fatazzchris,

Unfortunately, hyerhidrosis is a common side effect of many antidepressants. It may subside some after being on the medication for awhile, but I have found that it never completely goes away. As far as taking something, not fimilair with anything that helps this condition when it is a side effect of the antidepressant. Make sure you keep hydrated especially when out in the sun.

Best wishes,

Laurie

LaurieShay 17 Apr 2011

oops, I miss spelled hyperhidrosis, sorry.

fatazzchris 17 Apr 2011

what is placebo can it help with the sweating or do u know

LaurieShay 17 Apr 2011

Hey fatazzchris,

A placebo is a sham or simulated medical intervention. A placebo pill is a fake pill for a particular treatment. It is not going to help with the sweating problem.

Laurie

BRRMARS 18 Apr 2011

Paxil will make u sweat and nope nothing you can do about. How long have you been on paxil. When i was on paxil i found it raised my heart rate which in turn made me sweat. How is your heart? I got on beta blockers which slowed my heart rate down, which intern slowed the sweating. So check with your doc.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions